Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Does taking tryptomer and stalopam cause extreme drowsiness in a person ?

sir my mom ws adviced to take a tryptomer 25 mg and stalopam plus yesterday and from the time she has taken the tab she is sleepy. what to do .please help. as its been 24hr she is sleepy. she jus woke to hv some food /toilet.
Asked On : Wed, 2 Mar 2011
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi.Welcome to HealthcareMagic forum.drugs you are getting have some sedative action.if there is excessive sedation there may be requirement of dose reduction or substitution of should consult treating doctor.
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor